# SDR 04FDEA02363

- Difficulty date: August 4, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11
- Aircraft serial: 48749
- Aircraft time: 30,965 hours, 6,833 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: ALC81062
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND NR 14R BARREL NUT CORROSION REMOVED ON BORE AREA FOUND EXCEEDED LIMITS.  RIGHT HAND HORIZONTAL STABILIZER, BARREL NUT BORE NR 14R FITTING REMOVED AND REPLACED AS PER SRM 51-33-01, VOLUME II.
